Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

blinkblink

Member
  • Total Reviews

    0
  • Content Count

    25
  • Joined

  • Last visited

Community Reputation

0 Neutral

About blinkblink

  • Rank
    Junior Member
  1. hi, this is my third month of going into mynocyclin and i know that a side effect of the antibiotic is darkening of the tongue, but has anyone experienced teeth blackening a bit? i just noticed that a few of my teeth had weird discolorations (not too noticeable, but still there) and i was wondering if this was due to the pills... i haven't been doing anything different, and my teeth are not severly yellow or anything.. they're just some specks of black help me plleeease.. i just hope its not a
  2. im currently using retin-a and my derm told me not to use a moisturizer. so my skin is very dry but no acne... weird thing, she also said that theres no such thing as non-comedogenic (sp?)
  3. im on myno right now and its been great for me almost instantly, (it hasnt even been a month yet) but who knows. I'm getting a couple of zits now though. my derm also prescribed me retisol-a and something else to put on my face at night (which has made my skin so flaky) At least your derm is nice, hope your new medication works out for you.
  4. I want to get bE for myself on Christmas lol. but does it really cover that well? my scars are almost a year old and pretty red (lots on the cheek...) I heard it doesn't break people out, and can't even feel it on the face.
  5. glad it worked for you^^ how long did you have your red marks for?
  6. I'm seriously thinking about going to a dermatologist right now, but I'm a bit concerned with the pricing. For people who have or are seeing derms right now, roughly how much is it? I wouldn't think any price was high at all if i could get clear, beautiful skin, but I want to know. I'm tired, and I want to get my skin cleared up. And if i did go to a derm, I guess he/she would recommend me something that was right for me, but what treatment is most effective? (other than accutane or any other
  7. i think i'm allergic to bp. ever since i quit applying bp (persagel) my face was fine and then i had a breakout, so i put some on but then everywhere that i applied the gel got swollen and red and so itchy!! so i'm doing nothing now because the itching drives me mad. should i use sacrylic acid?
  8. so alpha hydroxy lotion can be good for red marks?
  9. hi, after years of me acne suffering my mommy has offered me trips to doctors/derms and suggested i get prescribed pills and topical creams for my face. I heard that derms can't do much for red marks, and since i get little new acne on my face, i'm debating whether i should go or not. i don't want to waste money if they can't do anything that is drastically effective. so should i? shouldn't i?
  10. ohh I see^^ thanks. I should moisturise, but my moisturiser is too...rich? it's overwhelming. Oh well I'll put little amounts on. Thankyou~ indeed come to think of it, I have been smoking too much (which i know is bad=dries out skin) but i had no new breakouts or anything, and my marks faded a bit. I think it's the numerous bottles of orange juice i've been consuming (while smoking - _-;
  11. kahlua those are awesome improvements! how long did this take?
  12. i haven't done anything to my face except wash it with cleanser and now they seem to be peeling. is this good or bad? im guessing good because my face has gotten smoother a little bit?
  13. your marks are so much better than mine! don't be so worried.
  14. is panoxyl drastically better than persagel? is there a big difference? ice only been using persagel
×